# SDR SCNA20230707199

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N840SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 16,304 hours, 6,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 704635: DOOR 1 RIGHT GIRT BAR CLAMP DOES NOT HOLD GIRT BAR TIGHTLY.  -- - RESOLUTION: ADJUSTED GRT BAR CLIPS ON DOOR IAW AMM 25-66-01 OPS CHECK GOOD.
